MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO UNIVERSAL 65; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO ENDO UNIVERSAL 65; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 173054
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120); Hematuria (2558)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the patient experienced urinary tract infection, blood in the urine, pain in the lower abdomen, and it was no longer possible to have sexual intercourse.
 
Additional Manufacturer Narrative
D10 concomitant product: 174006, 174006 protack 5mm disp in (lot#p9a1273py); 174015, 174015 mf endo hernia dlu 4.0mm x6 (lot#p8h1367x); hra6, universal return electrode hra6 (lot#9057x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO UNIVERSAL 65
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20566482
Report Number2647580-2024-04582
Device Sequence Number15301672
Product Code GCJ
UDI-Device Identifier10884521070530
UDI-Public10884521070530
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K912097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number173054
Device Catalogue Number173054
Device Lot NumberP8J1316X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date10/30/2024
Date Device Manufactured09/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown